# SDR DJFA20120812001

- Difficulty date: August 12, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Engine: Rroyce AE3007C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99146021
- Condition: Chafed
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED A WHISTLING SOUND FROM THE MAIN ENTRY DOOR IN THE CABIN, FOLLOWED BY A RUSH OF AIR AND PRESSURIZATION LOSS AT A 2000 FPM RATE.  EMERGENCY WAS DECLARED, THE PASSENGER O2 MASKS WERE DEPLOYED AND AN EMERGENCY DESCENT WAS INITIATED.  THE ACFT LANDED SAFELY.  MX FOUND PRIMARY DOOR SEAL DAMAGED AND REPLACED SEAL.
